Sur une méthode de transformation et sur la réduction des singularités d'une courbe algébrique

E. Vessiot

Bulletin de la Société Mathématique de France (1894)

  • Volume: 22, page 208-216
  • ISSN: 0037-9484

How to cite

top

Vessiot, E.. "Sur une méthode de transformation et sur la réduction des singularités d'une courbe algébrique." Bulletin de la Société Mathématique de France 22 (1894): 208-216. <http://eudml.org/doc/85795>.

@article{Vessiot1894,
author = {Vessiot, E.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {208-216},
publisher = {Société mathématique de France},
title = {Sur une méthode de transformation et sur la réduction des singularités d'une courbe algébrique},
url = {http://eudml.org/doc/85795},
volume = {22},
year = {1894},
}

TY - JOUR
AU - Vessiot, E.
TI - Sur une méthode de transformation et sur la réduction des singularités d'une courbe algébrique
JO - Bulletin de la Société Mathématique de France
PY - 1894
PB - Société mathématique de France
VL - 22
SP - 208
EP - 216
LA - fre
UR - http://eudml.org/doc/85795
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.